# SDR DALA2023022701463

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,656 hours, 15,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 OVERHEAD EMERGENCY LIGHT IN CEILING ABOVE 5D INOP. CORRECTIVE ACTION: FWD TO MEL 33-51-01A. NO "M" PROCEDURES. MCO+PLACARD INSTALLED. (9881188)
